# SDR MASA200601804

- Difficulty date: July 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 20,572 hours, 24,744 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 817
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,135 hours, 10,434 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7005 DEN - GEAR DISAGREE WARNING MESSAGE AFTER T/O.  MX REPLACED PRIORITY VALVE AND SELECTOR VALVE.
